Connected domination number on Cartesian product of simple fuzzy graphs

R. Muthuraj, A. Sasireka

Abstract


A dominating set D of a fuzzy graph G=(V,σ,m) is connected dominating set if the induced subgraph <D> is connected. The minimum cardinality of a connected dominating set of G is called the connected domination number of G and is denoted by γc(G). The Cartesian product of simple fuzzy graphs is also a fuzzy graph. In this paper we introduce the connected domination number on Cartesian product of simple fuzzy graphs and obtain the results for this parameter in fuzzy graph.


Full Text: PDF

How to Cite this Article:

R. Muthuraj, A. Sasireka, Connected domination number on Cartesian product of simple fuzzy graphs, Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 189-200

Copyright © 2017 R. Muthuraj, A. Sasireka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS